# SDR HEEA073437

- Difficulty date: June 11, 2001
- Submitted: June 18, 2001
- Operation: General aviation
- Aircraft: N972AE
- Make and model: Snias AS350B
- Aircraft serial: 3234
- Aircraft time: 334 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 5040111916
- Part serial: 25006
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TUMBLES WHEN POWER APPLIED.
